# SDR A6WA200540084

- Difficulty date: March 3, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 2150 · Cabin Cooling System
- Part: Relief Valve
- Part number: 32156222
- Condition: Failed
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH POWER AT IDLE BOTH PACKS DROP OFF LINE.  REMOVED AND REPLACED RT AND LT PRESSURE RELIEF VALVES IAW 21-51-43.  (M)
